MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14? CONTROL WIRE?; WIRE, GUIDE, CATHETER
Model Number H74939216930010
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tip of the wire broke off within the artery, requiring additional intervention.During a lower extremity (le) angiogram, the target lesion was located in the severely tortuous and severely calcified posterior tibial (pt) artery.A long taper 300 cm straight tip v-14 control wire guidewire was selected for use.While crossing the lesion, the tip of the guidewire fractured and broke off within the pt artery.The physician attempted to retrieve the separated tip using a snare device; however, retrieval efforts were unsuccessful due to the severity of the vessel calcification.The fractured tip remained within the artery, and the procedure was completed.No additional information was provided.
 
Event or Problem Description
It was reported that the tip of the wire broke off within the artery, requiring additional intervention.During a lower extremity (le) angiogram, the target lesion was located in the severely tortuous and severely calcified posterior tibial (pt) artery.A long taper 300 cm straight tip v-14 control wire guidewire was selected for use.While crossing the lesion, the tip of the guidewire fractured and broke off within the pt artery.The physician attempted to retrieve the separated tip using a snare device; however, retrieval efforts were unsuccessful due to the severity of the vessel calcification.The fractured tip remained within the artery, and the procedure was completed.No additional information was provided.It was further reported that the patient condition was good following procedure.

Brand Name
V-14? CONTROL WIRE?
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23604614
Report Number2124215-2025-79881
Device Sequence Number13223697
Product Code DQX
UDI-Device Identifier08714729799269
UDI-Public(01)08714729799269(17)270506(10)36454175
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939216930010
Device Catalogue NumberH74939216930010
Device Lot Number0036454175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/11/2025
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown